BOLETÍN DE LA SOCIEDAD MATEMÁTICA MEXICANA.; Tercera Serie. Volumen 13, Número 1. Abril de 2007

México: Sociedad Matemática Mexicana/Consejo Nacional de Ciencia y Tecnología, 2007. Paperback. 242p., illus., tables, wrps. Very Good. Item #131406

This issue contains the following articles: "On the value set of n!m! modulo a large prime", "On derived tame algebras" and "Curves with constant curvature ratios". Texts in English. Includes references.

Price: $20.00

See all items in MEXICO, MEXICO CITY, Mexico Mexican